International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 3, Issue 4 (2016)

Numerical solution of system of fractional delay differential equations using polynomial spline functions

Author(s): Dr. R.S Singh, Aabid Mushtaq
Abstract: In this paper, we investigate the use of suitable spline functions of polynomial form to approximate the solution of fractional delay differential equations. The description of the proposed approximation method is first introduced. The error analysis and stability of the method are theoretically investigated. The proposed spline function is an extension and generalization to the polynomial spline functions used in [15]. Numerical example is given to illustrate the applicability, accuracy and stability of the proposed method.
Pages: 386-390  |  1225 Views  670 Downloads
library subscription